ANALYTICAL MODEL OF MIGRATION OF RADIONUCLIDES IN POROUS MEDIAG. Z. Serebryanyi and M. L. Zhemzhurov UDC 621.311.25:519.6:532.546 A mathematical model of transfer of radionuclides in a porous medium has been considered. The analytical solution for this model has been obtained in a generalized form suitable for practical use. A procedure which makes it possible to determine the time of attainment of the maximum concentration by the radionuclides and the coordinates of the zone of influence of the radioactive contamination source has been proposed. The Padİ approximation of the scaled error function has been obtained; it can be employed in solving a wide range of problems of heat and mass transfer. Joint Institute of Energy Problems and Nuclear Research, National Academy of Sciences of Belarus, 99 Acad. A. K. Krasin Str., Minsk, 220109, Belarus; email: firstname.lastname@example.org. Translated from Inzhenerno-Fizicheskii Zhurnal, Vol. 76, No. 6, pp. 146-150, November-December, 2003. Original article submitted April 2, 2003.